# SDR UALA2011090504801

- Difficulty date: September 5, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 81,647 hours, 13,131 cycles
- Engine: Pwa PW4060
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 100780101
- Part serial: 130
- Condition: Faulty
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL TRANSFER TBS.  DUE TO LEFT TO CENTER FUEL TRANSFER, ACCOMPLISH FIM28-26-00 P107 FIG 104A.  PAY PARTICULAR ATTENTION TO THE LEFT DEFUEL VALVE POSITION.  ACCOMPLISHED FOUND LEFT DEFUELING VALVE IN CLOSED POSITION.  SELECTING LEFT DEFUEL VALVE TO OPEN POPS C/B L4 ON P34 PANEL (DEFUELING VALVES CB). SECURED CLOSED. CANNON PLUG REMOVED FROM VALVE AND CB DID NOT POP AGAIN. REPLACED DEFUELING VALVES C-B, OPS CKS NORMAL. RIGHT WING FUEL QTY UNDERWING GAUGE FLASHING. DEFERRED DUE TIME - SEE HISTORY. REPLACED FUEL QUANTITY PROCESSOR, NO HELP. CONFIRMED FAULTY INDICATOR. PART NOT IN STOCK AT IAD. NEEDS FUELING PANEL INDICATOR MR28603 (PCN 481-9228). RPLC'D INDICATOR. OPS CHECK NORMAL.
